# SDR UHLA201602030021

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 16,168 hours, 11,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Broken
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS OPEN WHEN CLOSED AND LOCKED.  FOUND L1 DOOR COMMAND RAMP POSITION INDICATOR PIN BROKEN. R & R PIN IAW AMM 53-10-21. OPS CHECK GOOD.
